# SDR DHL2004745020

- Difficulty date: September 1, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS WOULD NOT COME ON DURING STBY POWER CHECK.  REMOVED AND REPLACED PORTABLE EMERGENCY EXIT LIGHT BATTERY IAW B727 MM 33-50-101, OPS CHECKED GOOD.
